*mooooooooaaaaaaaan*

I am really feeling pathetic.

Not in a self-hating way. In a “everything hurts and ugh go away world” kind of way.

I did what my doctor suggested and discontinued my anti-inflammatory medication. Doc said it would be a rough few days. She did not exaggerate this. Everything hurts. My toe hairs hurt (yes, my toes have hair). Judging by the way I feel, I should look like this guy:

staypuft

That photo is an accurate depiction of how I feel. Swollen, clumsy, more able to toddle than walk.

My injection sites hurt from yesterday. My back is a solid ache. My neck (which rarely aches) feels like a column of throbbing pain. My eyes are bloodshot, puffy, and gritty.

I really do not like this. Not one bit. This is more miserable than bad PMS.

I’m going to talk to my boss as soon as I can and see about working from home today (and maybe tomorrow). It’s quiet right now, and I can check my email on my phone while laying down and then get in for maybe a half hour at a time to do actual work, as it comes up. I can definitely do conference calls laying down, instead of at my desk.

That’s really all I can think of right now. Laying down. Maybe with a heating pad wrapped around my lower body at the injection sites and a cold pack on my head for my pounding headache.

Why am I doing this again?

Oh yeah, it’s supposed to help me feel better in the long run. Pfft on that!

Advertisements

Published by

lizeden

polyamorist, cat-lover, hopeless optimist when I'm not being a firm realist.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s